# SDR R61A201405210680

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 9,907 hours, 9,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Zone 100
- Part time: 9,907 hours, 9,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  MAINTENANCE FOUND CORROSION ON SEAT TRACK,   MAINTENANCE R & R SEAT TRACK IAW SRM 51-40-07-02-01, 51-42-05-02-01, 51-41-05-00-01.  ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION
